I'm in such a bad place & I cannot tolerate the side effects. Should I beg my GP for Wellburtrin or Effexor? My stomach upset & dry mouth & agitation are so bad. I keep making bad decisions. I feel so hopeless.
Don't give up hope. I'm not clear how long you have been taking Zoloft, but side effects in the first few weeks of treatment is not unusual. It will take upwards of a month or so for this med to reach peak effectiveness. Be patient and if it has been over 6 weeks since you started this med then I would discuss your options with the doctor. Keep in mind if you do switch to something like Effexor, you'll have the adjustment period again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Oct 2011 • 4 answers
Updated 31 Jan 2015 • 2 answers
Updated 31 Jul 2017 • 2 answers
Updated 14 May 2018 • 4 answers
Updated 10 Sep 2018 • 2 answers